Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Birth Control Pills Health Feed

Hey doctor I took an ipill on 7th day of my cycle last month and experienced withdrawal bleeding on the 13th day, now I haven’t got my period its been 12 days that it has been delayed, my test is negative. I wanted to know that did my new cycle start from the day I got withdrawal bleeding and wait for my period according to that date? If no then what should I do right now?

Dr.Karuna Chawla 96% (87413ratings)
BHMS
Homeopathy Doctor, Noida
Hey doctor I took an ipill on 7th day of my cycle last month and experienced withdrawal bleeding on the 13th day, now...
The chances of pregnancy are almost nil after withdrawal bleeding. There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. If taken within 24 hrs it is 95% effective. For more details you can consult me.
Submit FeedbackFeedback

I have taken unwanted 72, 20 days back. After 1 week of taking that pill, I am little bleeding from past 8 days. Can you please tell me why this is happening to me. Anything major?

Dr.Karuna Chawla 96% (87413ratings)
BHMS
Homeopathy Doctor, Noida
I have taken unwanted 72, 20 days back. After 1 week of taking that pill, I am little bleeding from past 8 days. Can ...
It can be withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding. There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. If taken within 24 hrs it is 95% effective. For more details you can consult me.
Submit FeedbackFeedback

Sir I just inserted my penis in my gf vagina for 5-10 seconds and that also not fully and I also did not released any sperm inside but I have a fear that precum may have been released and which may result in pregnancy. How many chances are there that she can get pregnant? Also I have given her unwanted 72 within 12 hours. Can she still get pregnant? Should I ask her to check with pregnancy test kit twice after she gets her periods. Please help.

Dr.Prakhar Singh 96% (4843ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Sir I just inserted my penis in my gf vagina for 5-10 seconds and that also not fully and I also did not released any...
Having sex without protection is risky. You're risking pregnancy, getting a sexually transmitted infection (sti), including hiv, and possibly stress. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Hi doc, is it normal to have spotting/bleeding ,back pains, sensitive breasts and bloating 2 weeks after having a family planning pill or an expired morning pill?

Dr.Prakhar Singh 96% (4843ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Hi doc, is it normal to have spotting/bleeding ,back pains, sensitive breasts and bloating 2 weeks after having a fam...
If a person forgets to take their birth control pill, or takes it at the wrong time, hormone levels can change quickly and cause symptoms such as cramping, spotting, and bleeding. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

I had emergency contraceptive pill after a day my periods end. After 8 days of consuming pill I received a light flow of brown blood for 3 days and brown cottage cheesy discharge till now this is 18th day of consuming pill please help me why this is happening.

Dr.Karuna Chawla 96% (87413ratings)
BHMS
Homeopathy Doctor, Noida
I had emergency contraceptive pill after a day my periods end. After 8 days of consuming pill I received a light flow...
It can be because of infection. 1.You should maintain high grade of personal hygiene. 2.Do change your underclothes at least 2 times a day 3.Wear cotton under garments 4.Stay hydrated. Drink plenty of fluids. 5.Keep the area dry homeopathy is a very effective for this problem n has very encouraging results. And homeopathic medicines are safe and do not have any side effects at all.
Submit FeedbackFeedback

If I take ipill accident without entering sperm it's effect my health and period cycle.

Dr.Karuna Chawla 96% (87413ratings)
BHMS
Homeopathy Doctor, Noida
If I take ipill accident without entering sperm it's effect my health and period cycle.
There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. Nausea, breast tenderness, delayed menstruation, lower abdominal ache, headache, vomiting and irregular menstruation are some of the temporary side-effects of emergency contraceptive pill.
1 person found this helpful
Submit FeedbackFeedback

Sir/ma'am, my partner was sex 6 hrs. Ago without condom and his semen inject in my vagina, then I went bathroom and clear everything with my urine. Suddenly I was vomiting 1 time. Now (after 6 hrs. Of sex) I am taking unwanted 72 tablet after half an hour of launch. How I understand that the tablet is working properly and it's protect from pregnancy. 6 days ago my period cycle stop. How much time to my next period cycle start.

Dr.Prakhar Singh 96% (4843ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Sir/ma'am, my partner was sex 6 hrs. Ago without condom and his semen inject in my vagina, then I went bathroom and c...
Your next menstrual period will begin 4-6 weeks after your treatment. If you have not had a period 4 weeks after your treatment, you should do a pregnancy test. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
1 person found this helpful
Submit FeedbackFeedback

I had my period last week. And I had sex at the last day of my period. I had contraceptive pill after sex. And today am again having period. What does it mean? Is it normal? Or spotting?

Dr.Karuna Chawla 96% (87413ratings)
BHMS
Homeopathy Doctor, Noida
I had my period last week. And I had sex at the last day of my period. I had contraceptive pill after sex. And today ...
It can be withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding. There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. If taken within 24 hrs it is 95% effective. For more details you can consult me.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Birth Control Pills treatment

View fees, clinic timings and reviews